# SDR SWIA202412161125

- Difficulty date: November 25, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N241SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000585
- Aircraft time: 20,125 hours, 14,828 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RH FLOOR INBOARD SEAT TRACK FR23-34 HAS GOUGE DAMAGE AT FR 23, 24, 25, 27, 28, 29, 30, 32-33, AND 34.     (C-CHECK RO 12/13/2024)    REMOVED AND REPLACED RH FLOOR INBOARD SEAT TRACK FR23-34 REF EMB SRM 51-40-08. SEAT TRACK REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED.SEE CONTINUATION CARD FOR WORK PERFORMED.
